# SDR USAA2009122193393

- Difficulty date: November 18, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C340594
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - NR 6077176 - LEVEL 2 FILIFORM CORROSION ON FLOOR SUPPORT AT BS 983.5, LBL 16.  REPLACED FLOOR SUPPORT AT BS 983.5, LBL 16 IAW SRM 51-10-02.  (K)
